# SDR 03028330

- Difficulty date: January 28, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- Engine: Garrtt TPE331*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY TRACK LIGHTING INOPERATIVE.  REPAIRED WIRING AND REPLACE NR 1 POWER SUPPLY, OPS CHECKED OK.
